# SDR AALA20010858

- Difficulty date: April 26, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8034001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING MOUNTED EMERGENCY EXIT LIGHT AT ROW 13 THROUGH 17 DIM.  REPLACED CEILING MOUNTED EMERGENCY EXIT LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
